# SDR AALA20100303DFW01

- Difficulty date: March 2, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,891 hours, 5,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW SEAT 12D ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW SEAT 12D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
